# SDR CA050216008

- Difficulty date: February 8, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,201 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Channel
- Part number: 206031302189
- Condition: Cracked
- Location: Rt Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN CHANNEL AT RT FORWARD ENGINE MOUNT ATTACH AREA. CRACK APPROXIMATE 1.55 INCH.
